Pubblicazioni il cui periodico è "JOURNAL OF ALGEBRA"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 24.

Articolo di rivista Ballico, E.; Huh, S; Malaspina, F. (2016)
Globally generated vector bundles on P1×P1×P1 with low first Chern classes. In: JOURNAL OF ALGEBRA, vol. 450, pp. 487-521. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Bocci, Cristiano; Carlini, Enrico; Kileel, Joe (2016)
Hadamard products of linear spaces. In: JOURNAL OF ALGEBRA, vol. 448, pp. 595-617. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista Gianfranco Casnati;Daniele Faenzi;Francesco Malaspina (2015)
Rank two aCM bundles on the del Pezzo threefold with Picard number 3. In: JOURNAL OF ALGEBRA, vol. 429, pp. 413-446. - ISSN 0021-8693
Web of Science: 6 - Scopus: 7

Articolo di rivista Carlini E.; Guardo E.; Van Tuyl A. (2014)
Star configurations on generic hypersurfaces. In: JOURNAL OF ALGEBRA, vol. 407 n. 1, pp. 1-20. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

Articolo di rivista Letterio Gatto;Parham Salehyan (2014)
The boson-fermion correspondence from linear ODEs. In: JOURNAL OF ALGEBRA, vol. 415, pp. 162-183. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 1
[img] [img]

Articolo di rivista Carlini E.; Catalisano M.V.; Geramita A.V. (2012)
Subspace arrangements, configurations of linearspaces and the quadrics containing them. In: JOURNAL OF ALGEBRA, vol. 362 n. 15, pp. 70-83. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 3
[img]

Articolo di rivista E. Carlini, M. Catalisano, A. Geramita (2012)
The solution to the Waring problem for monomials and the sum of coprime monomials. In: JOURNAL OF ALGEBRA, vol. 370 n. 1-2, pp. 5-14. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 29 - Scopus: 33
[img]

Articolo di rivista Ballico E.; Casnati G.; Notari R. (2011)
Canonical curves with low apolarity. In: JOURNAL OF ALGEBRA, vol. 332 n. 1, pp. 229-243. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 4
[img]

Articolo di rivista Ballico E.; Malaspina F. (2011)
Regularity and Cohomological Splitting Conditions for Vector Bundles on Multiprojective Spaces. In: JOURNAL OF ALGEBRA, vol. 345 n. 1, pp. 137-149. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 8 - Scopus: 8
[img]

Articolo di rivista Carlini E.; M.V. Catalisano; Geramita A. V (2010)
Bipolynomial Hilbert functions. In: JOURNAL OF ALGEBRA, vol. 324, pp. 758-781. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 11 - Scopus: 10
[img]

Articolo di rivista Arrondo E; Malaspina F. (2010)
Cohomological Characterization of Vector Bundles on Grassmannians of Lines. In: JOURNAL OF ALGEBRA, vol. 323, pp. 1098-1106. - ISSN 0021-8693
Scopus: 5

Articolo di rivista Boralevi A (2010)
Sections of homogeneous vector bundles. In: JOURNAL OF ALGEBRA, vol. 323, pp. 2301-2317. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Vaccarino F. (2007)
Linear representations, symmetric products and the commuting scheme. In: JOURNAL OF ALGEBRA, vol. 317, pp. 634-641. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 6 - Scopus: 5
[img]

Articolo di rivista Casnati G; Notari R. (2007)
On some Gorenstein loci in Hilb_6(P^4_k). In: JOURNAL OF ALGEBRA, vol. 308, pp. 493-523. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 10 - Scopus: 10
[img]

Articolo di rivista U. Nagel; Notari R.; M.L. Spreafico (2003)
Curves of degree two and certain ropes: their ideals and Gorenstein liaison classes. In: JOURNAL OF ALGEBRA, vol. 265, 2, pp. 772-793. - ISSN 0021-8693

Articolo di rivista Valabrega P.; Roggero; M. (1996)
On the Second Section of a Rank Two Reflexive Sheaf on P^3. In: JOURNAL OF ALGEBRA. - ISSN 0021-8693

Articolo di rivista Ballico E.; Gatto L. (1995)
On the monodromy of Weierstrass points on Gorenstein curves. In: JOURNAL OF ALGEBRA, vol. 175, pp. 633-643. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 1
[img]

Articolo di rivista Gatto L.; M.L. Spreafico (1994)
Closed Subschemes of P^r: Remarks on the Cohomology oftheir 1-Codimensional Subschemes. In: JOURNAL OF ALGEBRA, vol. 163, pp. 265-280. - ISSN 0021-8693 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Valabrega P.; Roggero M. (1994)
Some Vanishing Properties of the Intermediate Cohomology of a Reflexive Sheaf on P^n. In: JOURNAL OF ALGEBRA. - ISSN 0021-8693
Web of Science: 5

Articolo di rivista Cumino C.; Manaresi M; Greco S (1990)
Linear systems on weakly normal varieties (in positive characteristic). In: JOURNAL OF ALGEBRA, vol. 128, pp. 488-496. - ISSN 0021-8693
Web of Science: 0 - Scopus: 2

Articolo di rivista Cumino C.; Greco S; Manaresi M (1986)
An axiomatic approach to the second theorem of Bertini 98. In: JOURNAL OF ALGEBRA, vol. 98, pp. 171-182. - ISSN 0021-8693
Scopus: 7

Articolo di rivista Massaza C.; Ragusa A. (1981)
On some conditions of regularity, in terms of existence of a good basis of syzygies. In: JOURNAL OF ALGEBRA, vol. 70,N.2, pp. 493-516. - ISSN 0021-8693
Web of Science: 1 - Scopus: 1

Articolo di rivista Valabrega P. (1973)
Regular local rings and excellent rings. In: JOURNAL OF ALGEBRA, vol. 26 n. 3, pp. 440-445. - ISSN 0021-8693
Scopus: 1

Articolo di rivista Valabrega P. (1973)
Regular local rings and excellent rings II. In: JOURNAL OF ALGEBRA, vol. 26 n. 3, pp. 446-450. - ISSN 0021-8693
Scopus: 1

Questa lista è stata generata il Fri Oct 20 05:16:25 2017 CEST.